# SDR SWAA2021031147318

- Difficulty date: February 6, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 67,080 hours, 39,612 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FORWARD SIDE OF FRAME AT BS 947 IS CORRODED BETWEEN STRINGERS 25L-27L. / FRAME SECTION REPLACEMENT ACCOMPLISHED ON CUSTOMER CARD# U276344. FRAME SECTION REPLACED AT BS947 BETWEEN STRINGERS 23L-23R.
